# SDR AALA202508256396

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 33,482 hours, 13,852 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: 66601509
- Condition: Open
- Location: Life Vest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW OBSERVERS SEAT LIFE VEST POUCH OPENED. REMOVED AND REPLACED OBSERVERS LIFE VEST. PER AFMM 20-25-70.
